# SDR 07FDEA02122

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B AILERON BULGING AT FASTENERS ON SKIN.  [07-17-07]  REMOVED DAMAGED SKIN AND INSTALLED NEW SKIN IAW SRM 51-35-01 VOL II .  MAJOR REPAIR.
